Abstract and Applied Analysis
- Abstr. Appl. Anal.
- Volume 2003, Number 10 (2003), 601-619.
Existence results for general inequality problems with constraints
This paper is concerned with existence results for inequality problems of type , for all , where is a Banach space, is locally Lipschitz, and is proper, convex, and lower semicontinuous. Here stands for the generalized directional derivative of and denotes the directional derivative of . The applications we consider focus on the variational-hemivariational inequalities involving the -Laplacian operator.
Abstr. Appl. Anal., Volume 2003, Number 10 (2003), 601-619.
First available in Project Euclid: 1 June 2003
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 47J20: Variational and other types of inequalities involving nonlinear operators (general) [See also 49J40] 49J52
Secondary: 49J53 58E35
Dincă, George; Jebelean, Petru; Motreanu, Dumitru. Existence results for general inequality problems with constraints. Abstr. Appl. Anal. 2003 (2003), no. 10, 601--619. doi:10.1155/S1085337503210058. https://projecteuclid.org/euclid.aaa/1054513099